# SDR UALA2010111804268

- Difficulty date: November 18, 2010
- Submitted: November 24, 2010
- Operation: Air carrier
- Aircraft: N675UA
- Make and model: Boeing 767322
- Aircraft serial: 29243
- Aircraft time: 37,954 hours, 9,820 cycles
- Engine: Pwa PW4056
- System (JASC): 3020 · Air Intake Anti/De-Ice System
- Part: Anti-Ice Valve
- Part number: 2790583108
- Part serial: 4502F
- Condition: Failed
- Location: Left Engine
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

LEFT ENGINE ANTI-ICE VALVE LIGHT ON WITH SWITCH ON AND BLEED SWITCH OFF.  LEFT ENG ANTI-ICE VALVE FAIL TO OPEN WITH ENG BLEED OFF.  PER OFF GATE DEICING.  DEFER IN THE LOCKED OPEN POSITION.  REF MEL CARD 30065.  SECURED HPSOV IN CLOSED POSITION.  REPLACED LEFT ENGINE ANTI-ICE VALVE PER AMM, TESTS OKAY.
